# SDR TWAA9814001

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Creased
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CREASE ON BULKHEAD TEE STA 1338, BETWEEN LONGERON 29R AND 29L.  REMOVED AND REPLACED TEE PER SRM 53-03, FIG 37A.
